MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CONV SHIM SZ3 20MM; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE CONV SHIM SZ3 20MM; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Model Number 2545-00-921
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Email received from cssd department at murdoch with a list of broken instruments that they have found over the course over the last week.Email contains a list of instruments with their codes but no information about how they broke or what parts of the instruments are broken.

Brand Name
ATTUNE CONV SHIM SZ3 20MM
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11630246
Report Number1818910-2021-07361
Device Sequence Number4215979
Product Code HWT
UDI-Device Identifier10603295134985
UDI-Public10603295134985
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-00-921
Device Catalogue Number254500921
Device Lot NumberBFA0QG3
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/01/2021
Supplement Date Received by Manufacturer04/14/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1